Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A collocation-$H^{-1}$-Galerkin method for some elliptic equations
HTML articles powered by AMS MathViewer

by Mitsuhiro Nakao PDF
Math. Comp. 42 (1984), 417-426 Request permission


A collocation-${H^{ - 1}}$-Galerkin method is defined for some elliptic boundary value problems on a rectangle. The method uses tensor products of discontinuous piecewise polynomial spaces and collocation based on Jacobi points with weight function ${x^2}{(1 - x)^2}$. Optimal order of ${L^2}$ rates of convergence is established for the approximation solution. A numerical example which confirms these results is presented.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65N30
  • Retrieve articles in all journals with MSC: 65N30
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Math. Comp. 42 (1984), 417-426
  • MSC: Primary 65N30
  • DOI:
  • MathSciNet review: 736444